# SDR CALA2025031302761

- Difficulty date: March 12, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N35271
- Make and model: Boeing 737824
- Aircraft serial: 31589
- Aircraft time: 73,062 hours, 25,887 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RE SKIN AFT CARGO DOOR (REF: AAR NR 1000033420) ESFR ENTRY ESFR COMPLETED AFT CARGO DOOR EXTERNAL SKIN REPLACEMENT INSPECTED BY VENDOR RII QUALIFIED INSPECTORS V947834 & V918045
